# SDR TWAA0104103

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- Aircraft time: 74,758 hours, 17,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FLICKERED ON AND OFF IN THE B-ZONE, RT SIDE OF THE CABIN.  REPLACED THE POWER SUPPLY.  CHECK-C 12-23-00.
